ResearcherID Thomson Reuters  

Besov, Konstantin O
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-3561-2016
URL: http://www.researcherid.com/rid/Q-3561-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Problem of optimal endogenous growth with exhaustible resources and possibility of a technological jump
 Author(s): Besov, K. O.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 291 Issue: 1 Pages: 49-60 Published: NOV 2015
 Times Cited: 0
 DOI: 10.1134/S0081543815080052
added
09-Nov-16
2.  Title: On necessary optimality conditions for infinite-horizon economic growth problems with locally unbounded instantaneous utility function
 Author(s): Besov, K. O.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 284 Issue: 1 Pages: 50-80 Published: APR 2014
 Times Cited: 4
 DOI: 10.1134/S0081543814010040
added
09-Nov-16
3.  Title: The Problem of Optimal Endogenous Growth with Exhaustible Resources Revisited
 Author(s): Aseev, Sergey; Besov, Konstantin; Kaniovski, Serguei
 Source: Green Growth and Sustainable Development Pages: 3-30 Published: 2013//
 DOI: 10.1007/978-3-642-34354-4_1 /  Author-provided URL : http://dx.doi.org/10.1007/978-3-642-34354-4_1
added
27-Jun-17
4.  Title: Infinite-horizon optimal control problems in economics
 Author(s): Aseev, S. M.; Besov, K. O.; Kryazhimskiy, A. V.
 Source: Russian Mathematical Surveys Volume: 67 Issue: 2 Pages: 195-253 Published: 2012
 Times Cited: 16
 DOI: 10.1070/RM2012v067n02ABEH004785
added
09-Nov-16
5.  Title: Optimal Growth in a Two-Sector Economy Facing an Expected Random Shock
 Author(s): Aseev, S.; Besov, K.; Ollus, S. -E.; et al.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 276 Pages: S4-S34 Published: APR 2012
 Times Cited: 2
 DOI: 10.1134/S0081543812020022
added
09-Nov-16
6.  Title: IN MEMORY OF EVGENII FROLOVICH MISHCHENKO
 Author(s): Osipov, Yu. S.; Kozlov, V. V.; Faddeev, L. D.; et al.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 271 Issue: 1 Pages: 1-2 Published: DEC 2010
 Times Cited: 0
 DOI: 10.1134/S0081543810040012
added
09-Nov-16
7.  Title: Optimal Economic Growth with a Random Environmental Shock
 Author(s): Aseev, Sergey; Besov, Konstantin; Ollus, Simon-Erik; et al.
 Source: Dynamic Systems, Economic Growth, and the Environment Volume: 12 Pages: 109-137 Published: 2010
 Times Cited: 3
 DOI: 10.1007/978-3-642-02132-9_6
added
09-Nov-16
8.  Title: Eigenfunctions of some nonlinear nonlocal operators
 Author(s): Besov, KO
 Source: Differential Equations Volume: 38 Issue: 4 Pages: 510-519 Published: APR 2002
 Times Cited: 0
 DOI: 10.1023/A:1016359632060
added
09-Nov-16
9.  Title: On the continuity of the generalized Nemytskii operator on spaces of differentiable functions
 Author(s): Besov, KO
 Source: Mathematical Notes Volume: 71 Issue: 1-2 Pages: 154-165 Published: JAN-FEB 2002
 Times Cited: 2
 DOI: 10.1023/A:1013998928829
added
09-Nov-16
10.  Title: The boundary behavior of components of polyharmonic functions
 Author(s): Besov, KO
 Source: Mathematical Notes Volume: 64 Issue: 3-4 Pages: 450-460 Published: SEP-OCT 1998
 Times Cited: 1
 DOI: 10.1007/BF02314625
added
09-Nov-16
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: